# SDR MASA200500561

- Difficulty date: July 18, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 9,399 hours, 9,061 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001011
- Condition: Warning Light
- Location: Te Flaps
- Part time: 9,378 hours, 9,045 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2687 CLT, FLAP FAIL MESSAGE IN FLIGHT.  R2 FECU.
